Journal of Mathematical Sciences

, Volume 107, Issue 5, pp 4305–4332

On Approximation of Groups, Group Actions, and Hopf Algebras

  • M. A. Alekseev
  • L. Yu. Glebskii
  • E. I. Gordon
Article

DOI: 10.1023/A:1012485910692

Cite this article as:
Alekseev, M.A., Glebskii, L.Y. & Gordon, E.I. Journal of Mathematical Sciences (2001) 107: 4305. doi:10.1023/A:1012485910692

Abstract

We give new examples and criteria in the theory of approximation of groups by finite groups. Bibliography: 17 titles.

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • M. A. Alekseev
    • 1
  • L. Yu. Glebskii
    • 1
  • E. I. Gordon
    • 1
  1. 1.The Lower-Novgorod State UniversityRussia